# SDR SWIA972656

- Difficulty date: June 25, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N194SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120120
- Aircraft time: 31,902 hours, 38,932 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

OUTBOARD FLAPS DO NOT EXTEND FOR LANDING. PERFORMED TEST WITH BREAKOUT BOX AND LEFT OUTBOARD ACTUATOR FAILED WIPER TEST.  INSTALLED SERVICEABLE UNIT IAW MM 27-50-09 AND CYCLED WITH BREAKOUT BOX AND WITH AIRCRAFT SYSTEM.  ALL OPS AND LEAK CHECKS GOOD.  PN ON 320300-1001  SN ON 0019  SN OFF 026A.
